Lower limits for distribution tails of randomly stopped sums

D. E. Denisov, D. A. Korshunov, S. G. Foss

    Research output: Contribution to journalArticlepeer-review

    35 Downloads (Pure)


    We study lower limits for the ratio F*τ̄(x)/ F̄(x) of tail distributions, where F*τ is a distribution of a sum of a random size τ of independent identically distributed random variables having a common distribution F, and a random variable τ does not depend on the summands. © 2008 Society for Industrial and Applied Mathematics.
    Original languageEnglish
    Pages (from-to)690-699
    Number of pages9
    JournalTheory of Probability and Its Applications
    Issue number4
    Publication statusPublished - 2008


    • Convolution tail
    • Heavy-tailed and light-tailed distributions
    • Lower limit
    • Random sums of random variables


    Dive into the research topics of 'Lower limits for distribution tails of randomly stopped sums'. Together they form a unique fingerprint.

    Cite this